Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 69, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 7, 2011, 3:53 PM MDT for 9 counties in New Mexico. It took effect at Jun 8, 2011, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2011, 3:53 PM MDT (21:53 UTC)
- In effect from
- Jun 8, 2011, 11:00 AM MDT
- Expired
- Jun 8, 2011, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM
The radar
The Albuquerque radar (KABX), 36 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4710 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
732 WWUS85 KABQ 072153 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 353 PM MDT TUE JUN 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM TODAY FOR LOCALES SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 8 PM WEDNESDAY FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED ON WEDNESDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FROM LATE MORNING TO MID EVENING. CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET. NMZ103-104-107-108-081400- /O.UPG.KABQ.FW.A.0066.110608T1800Z-110609T0300Z/ /O.NEW.KABQ.FW.W.0069.110608T1700Z-110609T0200Z/ /O.CON.KABQ.FW.W.0068.000000T0000Z-110608T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 353 PM MDT TUE JUN 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL CONDITIONS WILL GRADUALLY IMPROVE AROUND SUNSET TODAY. ON WEDNESDAY...CRITICAL CONDITIONS OVER THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND PLAINS ARE MOST LIKELY BETWEEN 2 AND 7 PM. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 40 MPH THROUGH EARLY EVENING AND AGAIN WEDNESDAY. * RELATIVE HUMIDITY...4 TO 8 PERCENT THIS AFTERNOON THROUGH EARLY EVENING AND AGAIN ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ105-106-109-080300- /O.CON.KABQ.FW.W.0068.000000T0000Z-110608T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 353 PM MDT TUE JUN 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL CONDITIONS WILL GRADUALLY IMPROVE BY MID EVENING BUT WILL LIKELY REDEVELOP FROM THE CENTRAL MOUNTAINS EAST TO THE TEXAS STATE LINE FROM LATE WEDNESDAY MORNING THROUGH MID EVENING. THE PEAK CONDITIONS ARE EXPECTED TO OCCUR FROM 2 TO 5 PM. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...4 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
6 follow-up statements
995 WWUS85 KABQ 080302 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 902 PM MDT TUE JUN 7 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM WEDNESDAY FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED ON WEDNESDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FROM LATE MORNING TO MID EVENING. CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET. NMZ103-104-107-108-081115- /O.EXP.KABQ.FW.W.0068.000000T0000Z-110608T0300Z/ /O.CON.KABQ.FW.W.0069.110608T1700Z-110609T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 902 PM MDT TUE JUN 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY... ...RED FLAG WARNING EXPIRED AT 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY. * AREA AND TIMING...CRITICAL CONDITIONS OVER THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND PLAINS ARE MOST LIKELY BETWEEN 2 AND 7 PM WEDNESDAY. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...4 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ105-106-109-080415- /O.EXP.KABQ.FW.W.0068.000000T0000Z-110608T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 902 PM MDT TUE JUN 7 2011 ...RED FLAG WARNING EXPIRED AT 9 PM MDT THIS EVENING... $$ 40
775 WWUS85 KABQ 081015 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 415 AM MDT WED JUN 8 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM TODAY FROM THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FROM THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED TODAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FROM LATE MORNING TO MID EVENING. CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET. CRITICAL CONDITIONS ARE EXPECTED TO OCCUR AGAIN THURSDAY OVER THE SAME AREA...ALTHOUGH THERE IS POTENTIAL FOR THE FAR NORTHERN AND EASTERN PORTIONS OF THE NORTHEAST PLAINS TO NOT SEE CRITICALLY LOW HUMIDITIES THURSDAY AFTERNOON. NMZ103-104-107-108-082130- /O.NEW.KABQ.FW.A.0067.110609T1700Z-110610T0200Z/ /O.CON.KABQ.FW.W.0069.110608T1700Z-110609T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 415 AM MDT WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL CONDITIONS OVER THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND NORTHEAST AND EAST CENTRAL PLAINS ARE MOST LIKELY BETWEEN 1 AND 7 PM TODAY...AND AGAIN ON THURSDAY. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 40 MPH BOTH TODAY AND THURSDAY. * RELATIVE HUMIDITY...4 TO 8 PERCENT BOTH TODAY AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$
355 WWUS85 KABQ 081631 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1031 AM MDT WED JUN 8 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM TODAY FOR THE NORTHWEST AND WEST CENTRAL HIGHLANDS OF NEW MEXICO... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM TODAY FROM THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FROM THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED TODAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FROM LATE MORNING TO MID EVENING. 3 TO 5 HOURS OF CRITICAL FIRE CONDITIONS ARE EXPECTED OVER THE NORTHWEST AND WEST CENTRAL HIGHLANDS OF NEW MEXICO WITH EMPHASIS ON THE WEST HALF OF THIS AREA. CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET. CRITICAL CONDITIONS ARE EXPECTED TO OCCUR AGAIN THURSDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN... ALTHOUGH THE FAR NORTHERN AND EASTERN PORTIONS OF THE NORTHEAST PLAINS MAY NOT SEE CRITICALLY LOW HUMIDITIES THURSDAY AFTERNOON. NMZ105-109-090100- /O.EXB.KABQ.FW.W.0069.110608T1900Z-110609T0100Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 1031 AM MDT WED JUN 8 2011 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL CONDITIONS OVER THE WEST CENTRAL AND NORTHWEST HIGHLANDS MOST LIKELY BETWEEN 2 AND 6 PM TODAY. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS BETWEEN 30 AND 40 MPH. * RELATIVE HUMIDITY...4 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ103-104-107-108-090100- /O.CON.KABQ.FW.W.0069.110608T1700Z-110609T0200Z/ /O.CON.KABQ.FW.A.0067.110609T1700Z-110610T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 1031 AM MDT WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * AREA AND TIMING...CRITICAL CONDITIONS OVER THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND NORTHEAST AND EAST CENTRAL PLAINS ARE MOST LIKELY BETWEEN 1 AND 7 PM TODAY...AND AGAIN ON THURSDAY. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 40 MPH BOTH TODAY AND THURSDAY. * RELATIVE HUMIDITY...4 TO 8 PERCENT BOTH TODAY AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$
453 WWUS85 KABQ 082221 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 421 PM MDT WED JUN 8 2011 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM THIS EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE NORTHWEST AND WEST CENTRAL HIGHLANDS FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM THURSDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FOR TO STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED THROUGH THIS EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS WEST CENTRAL NEW MEXICO. ON THURSDAY...EXPECT 3 TO 5 HOURS OF CRITICAL FIRE CONDITIONS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. EXPECT THESE CONDITIONS TO IMPROVE LATER IN THE EVENING. NMZ103-104-107-108-090100- /O.UPG.KABQ.FW.A.0067.110609T1700Z-110610T0200Z/ /O.NEW.KABQ.FW.W.0070.110609T1700Z-110610T0200Z/ /O.CON.KABQ.FW.W.0069.000000T0000Z-110609T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 421 PM MDT WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. CONDITIONS MOST CRITICAL BETWEEN 1 AND 7 PM. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 GUSTS TO 35 MPH THIS AFTERNOON AND EVENING. SOUTHWEST TO WEST 25 TO 30 MPH WITH GUSTS TO 40 MPH THURSDAY. * RELATIVE HUMIDITY...4 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ105-109-090100- /O.CON.KABQ.FW.W.0069.000000T0000Z-110609T0100Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 421 PM MDT WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * AREA AND TIMING...WEST CENTRAL AND NORTHWEST HIGHLANDS. CONDITIONS MOST CRITICAL BETWEEN 2 AND 6 PM. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS BETWEEN 30 AND 40 MPH. * RELATIVE HUMIDITY...4 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 24
552 WWUS85 KABQ 090108 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 708 PM MDT WED JUN 8 2011 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM THIS EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM THURSDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FOR TO STRONG WINDS AND LOW HUMIDITIES... .AS THE SUN SETS WIND SPEEDS WILL CONTINUE TO DECREASE. CRITICAL FIRE WEATHER CONDITIONS MAY CONTINUE FOR ANOTHER HOUR OR TWO IN SPOTS ALONG THE ARIZONA BORDER...AND MORE CONSISTENTLY FROM CLINES CORNERS AND LAS VEGAS EASTWARD TO EASTERN QUAY COUNTY. THUS...THE RED FLAG WARNING FOR THE WEST CENTRAL AND NORTHWEST HIGHLANDS WILL BE ALLOWED TO EXPIRE AT 7 PM MDT...AND THE RED FLAG WARNING FOR THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WILL CONTINUE UNTIL 8 PM. AFTER POOR HUMIDITY RECOVERIES TONIGHT...SOUTHWEST WINDS WILL BECOME WINDY AGAIN ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THURSDAY WITH SEVERAL HOURS OF RED FLAG CONDITIONS DEVELOPING FROM LATE MORNING THROUGH EARLY EVENING. NMZ105-109-090215- /O.EXP.KABQ.FW.W.0069.000000T0000Z-110609T0100Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 708 PM MDT WED JUN 8 2011 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... SOUTHWEST WINDS WILL REMAIN BREEZY UNTIL SUNSET. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE IN SPOTS ALONG THE ARIZONA BORDER UNTIL ABOUT 830 PM MDT. $$ NMZ103-104-107-108-090215- /O.CON.KABQ.FW.W.0069.000000T0000Z-110609T0200Z/ /O.CON.KABQ.FW.W.0070.110609T1700Z-110610T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 708 PM MDT WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. * AREA AND TIMING...ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. CONDITIONS MOST CRITICAL BETWEEN 1 AND 7 PM THURSDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 GUSTS TO 35 MPH THROUGH SUNSET...MAINLY FROM CLINES CORNERS AND LAS VEGAS EASTARD TO EASTERN QUAY COUNTY. AFTER SOUTHWEST WINDS GENERALLY 10 TO 20 MPH OVERNIGHT...WINDS THURSDAY WILL BE OUT OF THE SOUTHWEST AND WEST AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...POOR RECOVERIES TONIGHT WITH MANY LOCATIONS REMAINING BELOW 15 PERCENT. CRATERING AT 4 TO 8 PERCENT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
911 WWUS85 KABQ 090202 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 802 PM MDT WED JUN 8 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM THURSDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FOR TO STRONG WINDS AND LOW HUMIDITIES... .AS THE SUN SETS WIND SPEEDS WILL CONTINUE TO DECREASE. CRITICAL FIRE WEATHER CONDITIONS MAY CONTINUE FOR ANOTHER HOUR OR TWO IN SPOTS ALONG THE ARIZONA BORDER...AND ACROSS THE PLAINS IN SPOTS FROM CLINES CORNERS AND LAS VEGAS EASTWARD TO EASTERN QUAY COUNTY. SINCE CRITICAL FIRE WEATHER CONDITIONS HAVE ABATED FOR THE NIGHT ACROSS THE VAST MAJORITY OF THE WARNED AREA...THE RED FLAG WARNINGS FOR THIS EVENING HAVE BEEN ALLOWED TO EXPIRE. AFTER POOR HUMIDITY RECOVERIES TONIGHT...SOUTHWEST WINDS WILL BECOME WINDY AGAIN ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THURSDAY WITH SEVERAL HOURS OF RED FLAG CONDITIONS DEVELOPING FROM LATE MORNING THROUGH EARLY EVENING. NMZ103-104-107-108-091400- /O.EXP.KABQ.FW.W.0069.000000T0000Z-110609T0200Z/ /O.CON.KABQ.FW.W.0070.110609T1700Z-110610T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 802 PM MDT WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY. * AREA AND TIMING...ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. CONDITIONS MOST CRITICAL FROM 1 TO 7 PM THURSDAY. * 20 FOOT WINDS...SOUTHWEST WINDS DECREASING TO 10 TO 20 MPH OVERNIGHT...WINDS THURSDAY WILL STRENGTHEN OUT OF THE SOUTHWEST AND WEST AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...POOR RECOVERIES TONIGHT WITH MANY LOCATIONS REMAINING BELOW 15 PERCENT. CRATERING AT 4 TO 8 PERCENT THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 7, 3:26 PM MDT, 27 minutes earlier.
Area forecast discussion, Jun 7, 3:26 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 326 PM MDT TUE JUN 7 2011 .DISCUSSION... THE MASSIVE SMOKE PLUME FROM THE GARGANTUAN WALLOW FIRE COMPLEX WILL CONTINUE TO DOMINATE AN OTHERWISE PRETTY SEDATE WEATHER PATTERN. LATEST HYSPLIT MODEL PLUME TRAJECTORIES SEEM TO INDICATE THAT THE CENTER OF THE PLUME MAY ACTUALLY SHIFT A LITTLE TO THE S OF ABQ/BERNALILLO COUNTY LATER TONIGHT OR WED MORN. BUT THE PLUME WOULD LIKELY REMAIN WIDE ENOUGH THAT IT STILL WILL STRONGLY IMPACT ALL...OR NEARLY ALL...OF THE RIO GRANDE VALLEY WITH REDUCED...SOMETIMES SHARPLY SO...VISIBILITIES INTO TONIGHT AND PERHAPS...DEPENDING ON THE ACTUAL FIRE BEHAVIOR...WED AND WED NIGHT AS WELL. THIS TRAJECTORY WILL ALSO SIGNIFICANTLY IMPACT MUCH OF CIBOLA...SANDOVAL...SANTA FE AND PERHAPS TORRANCE COUNTIES. OF COURSE MOST LIKELY THE NW THIRD TO HALF OF CATRON COUNTY WILL CONTINUE TO HAVE THE GREATEST IMPACT WITH THE LOWEST VISIBILTIES AND GREATEST HEALTH CONCERNS FOR QUITE SOME TIME AHEAD. HYSPLIT FOR THE LATE AFTN WED TO LATE AFTN THU PERIOD SEEMS TO PUT CENTERLINE OF PLUME PRETTY MUCH RIGHT OVER ABQ METRO AREA. DUE TO TOO MUCH UNCERTAINLY ABOUT FIRE BEHAVIOR...INCLUDING WHAT EFFECTS FIRE FIGHTING EFFORTS MAY HAVE ON THE FIRE...WILL ONLY DEPICT SMOKE IN GRIDS THROUGH WED NIGHT FOR NOW. LATER SHIFTS MAY HAVE TO EXTEND IT IN THE FUTURE AS FIRE/SMOKE BEHAVIOR DICTATES. OTHERWISE...PCPN WILL BE ABSENT AREAWIDE THROUGH AT LEAST THU OR THU NIGHT. WIND WILL BE A FACTOR FOR FIRE WX CONCERNS...SEE DETAILS IN THE FIRE WX SECTION OF THE DISCUSSION...BUT FOR THE MOST PART EXPECTED TO STAY BELOW ADVISORY CRITERIA. MAY GET CLOSE TO CRITERIA S AND E CENTRAL WED AND MAINLY E ON THU. SHOULD BE A LITTLE LIGHTER AGAIN FRI OR SAT. 43 && .AVIATION... QUIET WEATHER PATTERN TO REMAIN IN PLACE THROUGH THE NEXT 24 HOURS. THE MAIN WEATHER STORY CONTINUES TO BE VISIBILITY RESTRICTIONS IN SMOKE FROM THE MASSIVE WALLOW FIRE IN EASTERN ARIZONA. EXPECT WIDESPREAD VSBY IN THE 3 TO 5SM RANGE THROUGH TONIGHT WITH LOCALIZED RESTRICTIONS BETWEEN 1 AND 3SM ESPECIALLY FROM GRANTS EAST TO ALBUQUERQUE AND POSSIBLY SANTA FE. SOUTHWEST PART OF THE STATE WILL EXPERIENCE WIDESPREAD LOW VSBYS BELOW 2SM...CLOSEST TO THE FIRE. ON WEDNESDAY...SMOKE WILL DISPERSE FOR A TIME OVER THE RIO GRANDE VALLEY BUT REMAIN OVER THE SOUTHWEST. WESTERLY WINDS WILL INCREASE TO 20 TO 30 KTS WITH HIGHER GUSTS BY MIDDAY AND CONTINUE INTO WEDNESDAY AFTERNOON. WIND SPEEDS WILL GRADUALLY DIMINISH BY WEDNESDAY EVENING. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. KW && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST OVER MUCH OF THE CENTRAL AND EAST WITH MORE SPORADIC CONDITIONS EXPECTED OVER THE WEST AND WITHIN THE RIO GRANDE VALLEY THE REMAINDER OF TODAY. WILL ALLOW THE RED FLAG WARNING TO EXPIRE ON TIME THIS EVENING AND DECIDED TO UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR WEDNESDAY. DID INCREASE WINDS A NOTCH WHICH MAY CREATE A ONE TO THREE HOUR PERIOD OF CRITICAL CONDITIONS OVER THE SOUTHWEST. EVENING AND MID SHIFT MAY NEED TO CONSIDER EXPANDING THE WARNING. AN EXTENSIVE PLUME OF SMOKE FROM THE WALLOW FIRE WILL PERSIST WITHIN SOUTHWEST FLOW THROUGH TONIGHT AND WEDNESDAY. TRANSPORT WINDS WILL REMAIN SOUTHWEST THROUGH WEDNESDAY SHIFTING TO THE WEST BY THURSDAY. THE WESTERLY TRANSITION MAY HELP SHIFT THE SMOKE PLUME FURTHER SOUTH AND AWAY FROM THE SAF/ABQ METRO AREAS. OVERNIGHT RECOVERIES BOTH TONIGHT AND WEDNESDAY NIGHT WILL BE FAIR TO POOR WITH AFTERNOON HUMIDITIES MIXING DOWN INTO THE SINGLE DIGITS TO AROUND 10 PERCENT OVER MUCH OF THE STATE. A LEE SIDE SURFACE PRESSURE TROUGH WILL ONCE AGAIN TAKE SHAPE OVER THE OK/TX PANHANDLE THURSDAY AFTERNOON WITH AMPLE DOWNSLOPE AND GUSTY WINDS TAKING SHAPE. THERE COULD BE TWO TO FOUR HOURS OF CRITICAL CONDITIONS ESPECIALLY OVER THE EAST CENTRAL PLAINS THURSDAY AFTERNOON. FUTURE SHIFTS WILL HAVE TO CONSIDER A FIRE WEATHER WATCH. A BACKDOOR COLD FRONT WILL PLUNGE THROUGH THE EAST ON FRIDAY BRINGING A MUCH NEEDED MOISTURE SURGE. THE FRONT WILL HANG AROUND THE VICINITY OF THE EAST THROUGH SATURDAY. THE UPCOMING WEATHER PATTERN DOES NOT LOOK CONDUCIVE FOR PRECIPITATION CHANCES THROUGH AT LEAST THE NEXT 7 DAYS AS MODELS KEEP THE PERSISTENT WESTERLY FLOW IN PLACE WITH VERY DRY CONDITIONS EXPECTED. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 86 46 83 / 0 0 0 0 DULCE........................... 33 79 34 76 / 0 0 0 0 CUBA............................ 39 84 38 82 / 0 0 0 0 GALLUP.......................... 41 81 39 80 / 0 0 0 0 EL MORRO........................ 36 78 36 78 / 0 0 0 0 GRANTS.......................... 40 83 41 82 / 0 0 0 0 QUEMADO......................... 47 83 47 83 / 0 0 0 0 GLENWOOD........................ 51 89 48 89 / 0 0 0 0 CHAMA........................... 35 74 33 73 / 0 0 0 0 LOS ALAMOS...................... 50 83 46 81 / 0 0 0 0 PECOS........................... 47 80 43 79 / 0 0 0 0 CERRO/QUESTA.................... 41 78 40 75 / 0 0 0 0 RED RIVER....................... 40 71 37 70 / 0 0 0 0 ANGEL FIRE...................... 38 75 37 72 / 0 0 0 0 TAOS............................ 40 82 38 80 / 0 0 0 0 MORA............................ 43 81 44 80 / 0 0 0 0 ESPANOLA........................ 42 88 40 85 / 0 0 0 0 SANTA FE........................ 48 84 46 82 / 0 0 0 0 SANTA FE AIRPORT................ 49 87 47 85 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 57 87 57 87 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 59 89 59 88 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 56 90 56 89 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 56 91 56 89 / 0 0 0 0 LOS LUNAS....................... 54 91 56 90 / 0 0 0 0 RIO RANCHO...................... 56 90 56 89 / 0 0 0 0 SOCORRO......................... 60 94 60 93 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 51 87 50 87 / 0 0 0 0 TIJERAS......................... 52 87 51 88 / 0 0 0 0 MORIARTY/ESTANCIA............... 47 86 47 84 / 0 0 0 0 CLINES CORNERS.................. 52 83 52 81 / 0 0 0 0 GRAN QUIVIRA.................... 56 88 53 88 / 0 0 0 0 CARRIZOZO....................... 62 92 59 92 / 0 0 0 0 RUIDOSO......................... 56 84 57 85 / 0 0 0 0 CAPULIN......................... 52 85 50 83 / 0 0 5 5 RATON........................... 47 89 46 88 / 0 0 0 0 SPRINGER........................ 48 89 49 87 / 0 0 0 0 LAS VEGAS....................... 50 85 49 84 / 0 0 0 0 CLAYTON......................... 58 93 56 90 / 0 0 0 5 ROY............................. 56 88 57 87 / 0 0 0 0 CONCHAS......................... 62 96 58 96 / 0 0 0 0 SANTA ROSA...................... 60 94 58 94 / 0 0 0 0 TUCUMCARI....................... 62 100 59 99 / 0 0 0 0 CLOVIS.......................... 61 98 59 97 / 0 0 0 0 PORTALES........................ 61 99 61 98 / 0 0 0 0 FORT SUMNER..................... 62 98 57 99 / 0 0 0 0 ROSWELL......................... 63 104 63 104 / 0 0 0 0 PICACHO......................... 62 98 59 97 / 0 0 0 0 ELK............................. 59 92 57 92 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103>109. RED FLAG WARNING FROM 11 AM TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ103-104-107-108. && 43/17
Hazardous weather outlook, Jun 7, 5:26 AM MDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 526 AM MDT TUE JUN 7 2011 NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 526 AM MDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 9 PM TODAY FOR LOCALES SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 WHERE LOW HUMIDITY COMBINED WITH STRONG WIND WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. SMOKE FROM SEVERAL FIRES BURNING IN SOUTHEAST ARIZONA WILL CREATE POOR AIR QUALITY OVER CENTRAL AND WESTERN NEW MEXICO THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON AND EVENING FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER DUE TO STRONG WIND AND LOW HUMIDITY. SMOKE WILL CONTINUE TO CREATE POOR AIR QUALITY OVER CENTRAL AND WESTERN NEW MEXICO WEDNESDAY...THURSDAY... AND FRIDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:02 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 12 hr |
| Jun 7, 4:02 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more | 17 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.